# SDR HALA2019073100375

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 39,824 hours, 6,311 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY DET FAULT AFTER BLOCK IN.  PERFORMED CARGO SMOKE DET. TEST, NO FAULTS NOTED.
